Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


hard enlarged stomach
Apr 28, 2010

is there any way to reduce this I have been on different HIV drugs for 10 years

Response from Dr. Henry

establishing cause of enlarged stomach (ie is it intrabdominal fat asa seen on CT scan) is important to formulate treatment recommendations. Intra-abdominal fat can be a challenge to manage. Switching to more fat friendly HIV drugs may help some patients. Diet and exercise mayhelp. If the cause is stomach irritation/gas and not fat then a work up for good intolerance (such as milk or gluten) and infection (such as H pylori) may be helpful. Often no easy answer or treatment. KH



Previous
HIV QUESTION
Next
Atriplia panic attack

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement